When I'm sitting still relaxing still my body begins to jerk and Shake and I'm not sure what this really means I do have fibromyalgia which I was diagnosed with 5 years ago I turn 50 in November of last year but in the back in February I started to notice that when I was relaxing my body would just jerk and now when I'm just sitting or holding something I see that I'm beginning to shake and tremble but you can't see it but I can feel it and I get my hands and everything goes just really limp
I agree withe the other respondent that it could be a pharmaceutical response. But... I have fibromyalgia along with too many other autoimmune disorders and I get the "invisible shakes" as I like to call them. I have had these for years and am an unwanting-to-be expert on a lot of the strange effects of fibro. With me the vibrations come and go. I'm not a medical professional but from having this for so long, before they had a name for it, I believe it is a mix up somewhere in our wiring! Our nervous system has crossed it's wiring or some say the protective coating on the nervrs have come off. I don't know what causes it but it happens along with a lot of other weird things. Best bet is ALWAYS check with your doctor or pharmacist. Then if they can't tell you anything except it as an initiation into our small and unique club of sick people.
Ybarrat; Yes you already have a couple of good answers, You must remember if something like this happens to bring it to your doctors attention there are just to man things that could bring this on. But something like this and to continue you need to see your doctor asap, So they can run some test or see if it may be a medication your on. Best of luck. Chuck1957
Yes, it is very important that you have a consultation with a physician you trust. Your symptoms can be due to your fibromyalgia, they may also be due to your medication(s). However, there are far more serious medical conditions that you need to rule out. And, if you ARE dealing with something like that, the earlier you catch it, the better you will be. Don't panic by any means, but do take it seriously enough that you make that appointment soon. (((hugs))) Meggie
Like Fragilex, I take Klonopin or clonazepam to treat my involuntary body jerking. My condition is called myoclonus. It was caused decades ago in response to a medication. But this time a stroke caused it. Just taking 0.5 mg at night stops the jerking, but it sounds like you have a more difficult case of it. It is a marvelous anti-anxiety medication. But it does sedate me, so I only take it at night.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Oct 2011 • 10 answers
Posted 31 Aug 2014 • 1 answer
Posted 17 Aug 2015 • 1 answer
Can citalopram help me stop my shakes? I usually take my pill at night but I am shaking a lot right?
Posted 23 Aug 2016 • 1 answer
Posted 21 Apr 2017 • 0 answers